John's ellipsoid and the integral ratio of a log-concave function
Resumen: We extend the notion of John’s ellipsoid to the setting of integrable logconcave functions. This will allow us to define the integral ratio of a log-concave function, which will extend the notion of volume ratio, and we will find the log-concave function maximizing the integral ratio. A reverse functional affine isoperimetric inequality will be given, written in terms of this integral ratio. This can be viewed as a stability version of the functional affine isoperimetric inequality.
Idioma: Inglés
DOI: 10.1007/s12220-017-9858-4
Año: 2018
Publicado en: JOURNAL OF GEOMETRIC ANALYSIS 28, 2 (2018), 1182-1201
ISSN: 1050-6926

Factor impacto JCR: 0.959 (2018)
Categ. JCR: MATHEMATICS rank: 103 / 313 = 0.329 (2018) - Q2 - T1
Factor impacto SCIMAGO: 1.62 - Geometry and Topology (Q1)

Financiación: info:eu-repo/grantAgreement/ES/MICINN/MTM2013-42105-P
Financiación: info:eu-repo/grantAgreement/ES/MICINN/MTM2016-77710-P
Tipo y forma: Article (PostPrint)
Área (Departamento): Área Análisis Matemático (Dpto. Matemáticas)

Rights Reserved All rights reserved by journal editor


Exportado de SIDERAL (2019-11-22-14:46:53)

Este artículo se encuentra en las siguientes colecciones:
Articles



 Record created 2019-07-02, last modified 2019-11-22


Postprint:
 PDF
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)